# SDR 97ZZZX926

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2150M
- Make and model: Bell 206L-1
- Aircraft serial: 45703
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Tube
- Part number: 206324003
- Condition: Cracked
- Location: Mlg
- Part time: 2,734 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE EMERGENCY FLOAT SYSTEM 6 MONTH/500 HOUR INSPECTION, THE SKID TUBE WAS FOUND CRACKED IN THREE PLACES AS SKETCHED.  UPON FURTHER INSPECTION OF TUBE, THE CRACKS APPEAR TO ORIGINATE FROM THE INSERTS DUE TO IMPROPER INSTALLATION OR HOLE PREPARATION RATHER THAN DAMAGE FROM LANDING ON DEBRIS.  TUBE S/N 702 WAS NOT CRACKED, BUT WAS ALSO CONDEMNED DUE TO UNREPAIRABLE CORROSION.  BOTH PARTS WERE RECEIVED PRIMED, PAINTED, AND READY TO INSTALL INCLUDING MANUFACTURER SUPPLIED/PRE-INSTALLED SKID SHOES.  3 INCH LONG CRACKS.
